Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 56, NWS Charleston, SC

May 13, 2017Bryan County, Chatham County, Effingham County, Georgia; Jasper County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at May 13, 2017, 2:55 PM EDT for Bryan County, Chatham County, Effingham County, Georgia; Jasper County, South Carolina. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2017, 2:55 PM EDT (18:55 UTC)
Expired
May 13, 2017, 3:19 PM EDT
In force
24 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bryan County, GA, Chatham County, GA, Effingham County, GA, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 54 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 2:58 PM EDTTSTM WND DMGBloomingdale, GAMEDIA RELAYED REPORT OF TREE DOWN NEAR THE INTERSECTION OF CHURCH STREET AND MAIN STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

373 
WUUS52 KCHS 131855
SVRCHS
GAC029-051-103-SCC053-132000-
/O.NEW.KCHS.SV.W.0056.170513T1855Z-170513T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
255 PM EDT SAT MAY 13 2017

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Bryan County in southeastern Georgia...
  Effingham County in southeastern Georgia...
  Chatham County in southeastern Georgia...
  Jasper County in southeastern South Carolina...

* Until 400 PM EDT

* At 255 PM EDT, severe thunderstorms were located along a line
  extending from 9 miles northwest of Pooler to near Richmond Hill,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and powerlines. 

* Locations impacted include...
  Savannah, Pooler, I-16/i-95 Interchange, Rincon, Garden City, Port
  Wentworth, Hardeeville and Bloomingdale.

This warning includes...
 I-16 between mile markers 148 and 168.
 I-516 between mile markers 3 and 9.
 I-95 in South Carolina between mile markers 2 and 9.
 I-95 in Georgia between mile markers 94 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3234 8106 3208 8101 3195 8142 3224 8140
TIME...MOT...LOC 1855Z 241DEG 37KT 3221 8135 3198 8139 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
599 
WWUS52 KCHS 131915
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
315 PM EDT SAT MAY 13 2017

GAC029-131925-
/O.CAN.KCHS.SV.W.0056.000000T0000Z-170513T2000Z/
Bryan GA-
315 PM EDT SAT MAY 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR BRYAN COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area.

LAT...LON 3202 8134 3227 8130 3234 8106 3208 8101
      3200 8130
TIME...MOT...LOC 1915Z 245DEG 24KT 3230 8115 3203 8126 

$$

GAC051-103-SCC053-132000-
/O.CON.KCHS.SV.W.0056.000000T0000Z-170513T2000Z/
Effingham GA-Chatham GA-Jasper SC-
315 PM EDT SAT MAY 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EFFINGHAM...CHATHAM AND JASPER COUNTIES...

At 315 PM EDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Springfield to near I-16/i-95
Interchange, moving northeast at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and powerlines. 

Locations impacted include...
Savannah, Pooler, I-16/i-95 Interchange, Rincon, Garden City, Port
Wentworth, Hardeeville and Bloomingdale.

This warning includes...
 I-16 between mile markers 154 and 168.
 I-516 between mile markers 3 and 9.
 I-95 in South Carolina between mile markers 2 and 9.
 I-95 in Georgia between mile markers 95 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3202 8134 3227 8130 3234 8106 3208 8101
      3200 8130
TIME...MOT...LOC 1915Z 245DEG 24KT 3230 8115 3203 8126 

HAIL...<.75IN
WIND...60MPH
 
$$
822 
WWUS52 KCHS 131919
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
319 PM EDT SAT MAY 13 2017

GAC051-103-SCC053-131929-
/O.CAN.KCHS.SV.W.0056.000000T0000Z-170513T2000Z/
Effingham GA-Chatham GA-Jasper SC-
319 PM EDT SAT MAY 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM...CHATHAM AND JASPER
COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.

LAT...LON 3202 8134 3227 8130 3234 8106 3208 8101
      3200 8130
TIME...MOT...LOC 1917Z 241DEG 37KT 3231 8113 3204 8124 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:03 PM EDT, 52 minutes earlier.

Area forecast discussion, May 13, 2:03 PM EDT, 52 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
203 PM EDT Sat May 13 2017

.SYNOPSIS...
Weak low pressure will cross the region today. A cold front will move
offshore tonight, with high pressure to return behind the front through
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
This afternoon: A complex scenario will prevail, featuring a
wavering stationary front between low pressure near the Delmarva
and a second and weaker low in SW GA sliding east. That front
is located along our far NW tier as of early afternoon, but will
sag a little southward with each passing hour. At the same
time, a positively tilted short wave trough and associated vort
center across eastern GA will shift eastward, reaching our NW
zones by around 18Z, the coastal corridor from Charleston to
Savannah by 21Z or shortly thereafter, but not reaching the
ocean until closer to dark.

The atmosphere has been worked over due to ongoing and earlier
convection in many areas, with upper difluence, isentropic
upglide and deep moisture convergence. This is also producing
considerable and thick cloud cover which has impacted the rise
of temperatures. As such we have adjusted the diurnal climb of
temperatures to delay warming in many areas, and also lowered
maximum temperatures by an average of 3-5F most places.

Adequate thermodynamics and 0-6km bulk shear of 30-35 kt
supports organized multi-cellular convection in advance of the
QLCS arriving with the short wave feature. Despite the extensive
cloud cover DCAPE may climb enough to support a marginally
severe wind potential in a few of the stronger storms. Wet Bulb
Zero around 11K ft is probably a little too high for any
significant hail, although CAPE in the hail growth zone is
600-700 J/kg, enough for at least a small hail risk. Any severe
risk is generally between 2 and 8 pm. Despite the progressive SW
to NE storm movement, there is also a risk of locally heavy
rains due to low level moisture transport and a swath of the
higher PWat's atop the local area. Minor flooding would be the
main concern, but thankfully tides are outgoing this afternoon.

Tonight: The surface cold front will move offshore early, clearing
McIntosh County lastly by 04-06Z. The risk for showers and tstms
will diminish from N-NW to S-SE as this transitions occurs. Cloud
cover will also quickly decrease with time, although soundings
and to a lesser extent the SREF indicates that low stratus will
occur in patches late tonight with patchy fog possible for at
least brief periods is clearing comes a bit sooner. A cooler and
drier air mass will move in behind the departing cold front,
allowing for lows to get down to the upper 50s-lower 60s inland
from US-17, mid 60s along the immediate coast, in downtown
Charleston and near the shores of Lake Moultrie.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
High pressure will build over the Southeastern United States behind
a departing cold front well offshore. Expect dry and warming
conditions through mid week as a large mid-lvl ridge of high
pressure over the Central United States expands east over the area.
In general, temps will approach the low/mid 80s Sunday afternoon,
upper 80s to around 90 on Monday, then lower 90s away from the
immediate coast on Tuesday. Overnight lows will also show a warming
trend, ranging in the upper 50s to lower 60s Sunday night, then
mid/upper 60s Monday night.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
Quiet/dry weather conditions are expected for much of the week as
persistent deep layer ridging occurs over the Southeast United
States. The main issue will be warming temps into the lower 90s as
the broad axis of a mid-lvl ridge becomes centered over the area.
Overnight lows will generally range in the mid/upper 60s inland to
lower 70s along the coast. In regards to potential precip, a few
showers will be possible over the Tri-County area on Thursday as an
onshore wind develops in response to sfc high pressure shifting
offshore. However, the best chance of precip should occur over parts
of Southeast South Carolina on Saturday as a low pressure system
shifts off the Mid-Atlantic coast and a seabreeze becomes slightly
more active during peak diurnal heating.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SHRA/TSRA will impact the terminals this afternoon in
association with a frontal system and nearby wave of low
pressure. This will result in at least temporary flight
restrictions through 23-24Z.

Tonight: Behind the frontal system that moves offshore this
evening there will be clearing skies. However, lingering
moisture beneath the nocturnal inversion and the wet grounds
will allow for low end chances for MVFR/IFR ceilings during
tonight. Timing is uncertain so we didn't forecast that just
yet.

Extended Aviation Outlook:
VFR conditions are then expected at both CHS and SAV through
mid week.

&&

.MARINE...
This afternoon: A wave of low pressure will move east across
southern GA, as a stronger low near the Delmarva lifts north.
Between these two systems is a wavering stationary front that
will lie over or near the coastal waters. The strongest gradient
has diminished due to the slackening gradient with the front
nearby, a weak sea breeze and the broad cyclonic flow around the
low in GA. Outside of convection, winds on average will be no
more than 15 kt. Seas will remain around 2-4 ft within 20 nm,
4-5 ft further out. Mariners are advised that tstms have the
potential to occasionally produce 35 KT wind gusts, frequent
lightning strikes and reduced vsbys in very heavy rain.

Tonight: A cold front will cross the waters this evening,
allowing for high pressure centered in the mid-Mississippi
valley to build in during the overnight hours. The most
significant surging appear to occur between 06Z and 12Z Sunday
from north to south as winds veer northeast behind the front.
Northeast flow should increase to 15-20 KT offshore with seas
3 to 5 FT, highest well offshore.

Sunday through Thursday: Winds/seas will improve considerably Sunday
morning as a cold front shifts well offshore and is replaced by high
pressure. In general, north/northeast winds of 15-20 kt will veer
and diminish to 10 kt or less for all waters. Seas of 2-4 ft will
also subside to 1-3 ft by Sunday evening. Winds/seas will then
remain well below Small Craft Advisory levels Monday through
Thursday as high pressure slowly slides offshore and becomes
centered over the western Atlantic. However, south/southeast wind
gusts of 10-15 kt will be possible each day near active seabreeze
circulations. Seas should be no higher than 2-3 ft for most
waters.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...
SHORT TERM...DPB
LONG TERM...DPB
AVIATION...
MARINE...
Hazardous weather outlook, May 13, 4:26 AM EDT, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
426 AM EDT Sat May 13 2017

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-140830-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 nm-
Waters from Edisto Beach SC to Savannah GA out 20 nm-
Waters from Savannah GA to Altamaha Sound GA out 20 nm...including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 nm-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
426 AM EDT Sat May 13 2017

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, May 13, 1:24 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Charleston SC
124 PM EDT SAT MAY 13 2017

GAZ087-088-099-100-114>116-138-131815-
Bulloch-Evans-Candler-Jenkins-Tattnall-Screven-Inland Liberty-Inland
Bryan-
124 PM EDT SAT MAY 13 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BRYAN...
EVANS...LIBERTY...BULLOCH...JENKINS...CANDLER AND TATTNALL
COUNTIES...

At 123 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Twin City to 6
miles southwest of Gordonia Altamaha State Park, and moving east at
35 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of these storms include...
Statesboro, Reidsville, Metter, Claxton, Middleground, Westside,
Hagan and Portal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3242 8220 3252 8215 3256 8209 3254 8203
      3261 8200 3262 8202 3271 8165 3201 8173
      3200 8221 3218 8218 3223 8221 3234 8224
      3235 8225
TIME...MOT...LOC 1723Z 267DEG 29KT 3255 8225 3203 8222

JMC
Special weather statement, May 13, 1:45 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Charleston SC
145 PM EDT SAT MAY 13 2017

SCZ044-045-131830-
Inland Berkeley-Dorchester-
145 PM EDT SAT MAY 13 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES...

At 145 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Holly Hill, or 13 miles east of Indian
Field, moving east at 20 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Moncks Corner, Indian Field, Saint George, St. George, Harleyville,
Southern Lake Moultrie, Eadytown and Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3318 8002 3314 8061 3328 8061 3333 8050
      3328 8049 3326 8043 3326 8036 3328 8035
      3327 8030 3330 8025 3345 8022 3345 8015
      3346 8014 3349 8015 3350 8012 3350 8009
      3351 8007 3350 8007
TIME...MOT...LOC 1745Z 261DEG 17KT 3326 8032
Special weather statement, May 13, 1:45 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Charleston SC
145 PM EDT SAT MAY 13 2017

GAZ116-118-138-131815-
Inland Liberty-Inland Chatham-Inland Bryan-
145 PM EDT SAT MAY 13 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...LIBERTY AND
CHATHAM COUNTIES...

At 145 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Fort Stewart, moving east at 25 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Hinesville, Pooler, Richmond Hill, Fort Stewart, Bloomingdale,
Flemington and Keller.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3187 8164 3193 8163 3211 8130 3182 8125
TIME...MOT...LOC 1745Z 264DEG 20KT 3193 8158

JMC
Local storm report, May 13, 2:22 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
222 PM EDT SAT MAY 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND DMG     1 SE STATESBORO         32.43N  81.77W
05/13/2017                   BULLOCH            GA   911 CALL CENTER

            WARNING POINT REPORTED 2 TREES DOWN AND POWERLINES DOWN
            AT 130 BLOCK OF GENTILLY ROAD.

&&

EVENT NUMBER CHS1700266

TIMTE
Local storm report, May 13, 2:29 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
229 PM EDT SAT MAY 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND DMG     2 NNE REGISTER          32.39N  81.87W
05/13/2017                   BULLOCH            GA   911 CALL CENTER

            WARNING POINT REPORTED TREE DOWN ACROSS POWERLINES AT
            THE 2000 BLOCK OF CYPRESS LAKE ROAD.

&&

EVENT NUMBER CHS1700267

TIMTE
Local storm report, May 13, 2:54 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
254 PM EDT SAT MAY 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             2 SSE HINESVILLE        31.82N  81.59W
05/13/2017  E0.75 INCH       LIBERTY            GA   PUBLIC

            PENNY SIZE HAIL REPORTED AT THE INTERSECTION OF
            CAMBRIDGE COURT AND WEXFORD DRIVE.

&&

EVENT NUMBER CHS1700268

TIMTE

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 11:58 AM EDTSpecial Weather StatementCHSEffingham32 min
May 13, 1:14 PM EDTSpecial Weather StatementCHSBryan46 min
May 13, 1:24 PM EDTSpecial Weather StatementCHSBulloch, Candler, Evans, Tattnall51 min
May 13, 1:51 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Evans, Tattnall54 min
May 13, 2:19 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Screven39 min
May 13, 2:35 PM EDTSevere Thunderstorm WarningCHSBryan, Liberty, Long40 min
May 13, 3:09 PM EDTSpecial Weather StatementCHSMcIntosh36 min
May 13, 3:47 PM EDTSpecial Weather StatementCHSMcIntosh28 min
May 13, 12:28 PM EDTSpecial Marine WarningCHS2 hr
May 13, 1:16 PM EDTSpecial Weather StatementCHSDorchester29 min
May 13, 1:45 PM EDTSpecial Weather StatementCHSDorchester45 min
May 13, 1:54 PM EDTSpecial Marine WarningCHS2 hr
May 13, 2:16 PM EDTAreal Flood AdvisoryCHSDorchester89 min
May 13, 3:07 PM EDTSpecial Weather StatementCHSJasper23 min
May 13, 3:25 PM EDTSpecial Marine WarningCHS95 min
May 13, 3:37 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston, Colleton, Dorchester53 min
May 13, 4:28 PM EDTSpecial Marine WarningCHS92 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.